# SDR SWIA95797

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3472001001
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT REPEATED FLAP CONTROL FAULTS.  EACH FAULT INCLUDED ASSOCIATED LIGHTS ANNUNCIATED AND FLAP GAUGE INDICATED 45 DEGREES.  ATTEMPTED SEVERAL TIMES TO CLEAR FAULTS WITH SUCCESS.  HOWEVER, DURING LANDING UNABLE TO SET LANDING FLAPS AND UNABLE TO CLEAR FAULT ON THE FLAP CONTROL PANEL.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-00.
